# SDR GLBA20090605G

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 28,474 hours, 37,899 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING ROUTINE MX A CRACK WAS FOUND ON THE RUDDER TRIM ROD CUT OUT. APPROX RUDDER STA CSS 31.20. CRACK APPROX .375 INCH LONG. MX REMOVED DAMAGED AND REPAIRED THE AFFECTED AREA IAW EO-09-1900-27-001.  RII INSPECTIONS COMPLIED WITH AND RUDDER BALANCED IAW MM 55-40-00-201. NO WEIGHT CHANGE REQUIRED.
